Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 12, NWS Cheyenne, WY

January 29, 2008

NWS Cheyenne, WY issued this high wind warning at Jan 29, 2008, 4:14 AM MST. It took effect at Jan 29, 2008, 8:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 4:14 AM MST (11:14 UTC)
In effect from
Jan 29, 2008, 8:00 AM MST
Expired
Jan 29, 2008, 9:10 PM MST
In force
13 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 291114
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
414 AM MST TUE JAN 29 2008

...STRONG WINDS WILL AFFECT THE LARAMIE RANGE THROUGH EARLY 
TONIGHT...

.WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH OVER THE LARAMIE
RANGE TODAY AND EARLY TONIGHT. WIND GUSTS WILL BE AS HIGH AS
70 MPH DURING THAT TIME. THE WINDS WILL PRODUCE BLOWING AND
DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS. THE STRONG WINDS
WILL BE CAUSED BY A LARGE DIFFERENCE IN SURFACE PRESSURE OVER 
SOUTHEAST WYOMING ALONG WITH STRONG WINDS OVER THE REGION IN 
THE UPPER ATMOSPHERE.  

WYZ064-066-291915-
/O.NEW.KCYS.HW.W.0012.080129T1500Z-080130T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
414 AM MST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST
THIS EVENING. 

WEST WINDS WILL INCREASE BY 8 AM TO 35 TO 45 MPH WITH GUSTS AS
HIGH AS 70 MPH.  THE STRONG WINDS WILL CONTINUE THROUGH THIS
EVENING AND THEN WILL SLOWLY DECREASE.

THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND 
DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY
TONIGHT OVER THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF
THE STRONG WINDS...BLOWING SNOW AND POOR VISIBILITIES.  THOSE
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE
AND LARAMIE.

$$

WEILAND
5 follow-up statements
000 
WWUS75 KCYS 291608
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MST TUE JAN 29 2008

WYZ069-300000-
/O.EXB.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
908 AM MST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS WILL INCREASE LATER THIS MORNING TO 30 TO 40 MPH WITH 
GUSTS UP TO 60 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THIS 
AFTERNOON BEFORE TAPERING OFF AROUND SUNSET.  

THERE WILL BE A FEW SPOTS OF BLOWING AND DRIFTING SNOW MAINLY WEST 
OF INTERSTATE 25 IN WESTERN LARAMIE COUNTY.  MOTORISTS DRIVING 
LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN 
ON INTERSTATE 25 TODAY.

$$

WYZ064-066-300000-
/O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
908 AM MST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL 
CONTINUE INTO THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG 
WINDS WILL SLOWLY DECREASE BY MIDNIGHT.

THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING
SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER
THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS... 
BLOWING SNOW AND POOR VISIBILITIES.  THOSE DRIVING LIGHTWEIGHT OR 
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING ACROSS 
INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE.

$$
000 
WWUS75 KCYS 291730
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST TUE JAN 29 2008

WYZ069-300000-
/O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
1030 AM MST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BLOW TODAY. 
THE STRONG WINDS WILL TAPER OFF AROUND SUNSET.

THERE WILL BE A FEW SPOTS OF BLOWING AND DRIFTING SNOW MAINLY
WEST OF INTERSTATE 25 IN WESTERN LARAMIE COUNTY.  MOTORISTS
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION WHEN ON INTERSTATE 25 TODAY.

$$

WYZ064-066-300130-
/O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
1030 AM MST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL
CONTINUE INTO THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG
WINDS WILL SLOWLY DECREASE BY MIDNIGHT.

THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING
SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER
THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG 
WINDS...BLOWING SNOW AND POOR VISIBILITIES.  THOSE DRIVING 
LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN 
TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE.

$$

NEZ020-054-055-300000-
/O.NEW.KCYS.WI.Y.0002.080129T1726Z-080130T0000Z/
BANNER-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY
1030 AM MST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL BLOW 
TODAY ACROSS THE SOUTHERN PART OF THE PANHANDLE.  THE WINDS WILL 
DECREASE AROUND SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KCYS 291920
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1220 PM MST TUE JAN 29 2008

WYZ067-300000-
/O.EXA.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
1220 PM MST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BLOW TODAY 
MAINLY ACROSS THE SOUTHERN PART OF PLATTE COUNTY. THE STRONG WINDS
WILL TAPER OFF AROUND SUNSET.

THERE WILL ALSO BE SOME AREAS OF BLOWING AND DRIFTING SNOW MAINLY 
ALONG AND WEST OF INTERSTATE 25.  MOTORISTS DRIVING LIGHTWEIGHT OR 
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN ON INTERSTATE 25 
TODAY.

$$

WYZ069-300000-
/O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
1220 PM MST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BLOW
TODAY. THE STRONG WINDS WILL TAPER OFF AROUND SUNSET.

THERE WILL BE A FEW SPOTS OF BLOWING AND DRIFTING SNOW MAINLY
WEST OF INTERSTATE 25 IN WESTERN LARAMIE COUNTY.  MOTORISTS
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION WHEN ON INTERSTATE 25 TODAY.

$$

WYZ064-066-300315-
/O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
1220 PM MST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL
CONTINUE INTO THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG
WINDS WILL SLOWLY DECREASE BY MIDNIGHT.

THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING
SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER
THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG
WINDS...BLOWING SNOW AND POOR VISIBILITIES.  THOSE DRIVING
LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION
WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE.

$$

NEZ019-021-300000-
/O.EXA.KCYS.WI.Y.0002.000000T0000Z-080130T0000Z/
SCOTTS BLUFF-MORRILL-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...BRIDGEPORT...
BAYARD
1220 PM MST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL BLOW 
TODAY ACROSS THE CENTRAL PART OF THE PANHANDLE.  THE WINDS WILL 
DECREASE AROUND SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ020-054-055-300000-
/O.CON.KCYS.WI.Y.0002.000000T0000Z-080130T0000Z/
BANNER-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY
1220 PM MST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL BLOW
TODAY ACROSS THE SOUTHERN PART OF THE PANHANDLE.  THE WINDS WILL
DECREASE AROUND SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KCYS 292352
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MST TUE JAN 29 2008

WYZ069-300100-
/O.CAN.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
452 PM MST TUE JAN 29 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS CONTINUE TO DECREASE ACROSS THE CHEYENNE FOOTHILLS LATE THIS
AFTERNOON...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED.
HOWEVER LESSER WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35
MPH WILL CONTINUE TO OCCUR THROUGH THE EVENING HOURS.

$$

NEZ019>021-054-055-300100-
/O.EXP.KCYS.WI.Y.0002.000000T0000Z-080130T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
452 PM MST TUE JAN 29 2008

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WINDS WILL CONTINUE TO WEAKEN OVER THE NEXT FEW HOURS. MOST
LOCATIONS HAVE DROPPED BELOW ADVISORY CRITERIA...THEREFORE THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM. A FEW LOCATIONS
MAY CONTINUE TO EXPERIENCE WINDS APPROACHING 30 MPH...BUT THE
COVERAGE OF THESE WINDS WILL BE LIMITED.

$$

WYZ067-300600-
/O.EXT.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
452 PM MST TUE JAN 29 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE
ACROSS MAINLY THE SOUTHERN PART OF PLATTE COUNTY THROUGH THE
EVENING. THESE STRONG WINDS ARE EXPECTED TO SLOWLY BEGIN TAPERING
OFF THROUGH THE EVENING HOURS.

MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE
EXTRA CAUTION WHEN ON INTERSTATE 25 TODAY.

$$

WYZ064-066-300600-
/O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
452 PM MST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL
CONTINUE THROUGH THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG
WINDS WILL SLOWLY DECREASE BY MIDNIGHT.

THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER
THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG
WINDS...BLOWING SNOW AND POOR VISIBILITIES.  THOSE DRIVING
LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION
WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE.

$$

HAHN
000 
WWUS75 KCYS 300410
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
910 PM MST TUE JAN 29 2008


WYZ064-066-067-300515-
/O.CAN.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY
910 PM MST TUE JAN 29 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DROPPED BELOW HIGH WIND CRITERIA...THEREFORE THE HIGH
WIND WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OF 30 TO 35 MPH
WITH GUSTS TO 45 MPH WILL CONTINUE TO BE POSSIBLE IN HIGHER
ELEVATIONS THROUGH MIDNIGHT. LESSER AMOUNTS OF 15 TO 20 MPH WITH
GUSTS TO 25 MPH CAN BE EXPECTED ACROSS PLATTE COUNTY OVERNIGHT.

$$

HAHN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 29, 3:45 AM MST, 29 minutes earlier.

Area forecast discussion, Jan 29, 3:45 AM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
345 AM MST TUE JAN 29 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY...
THE SHORTWAVE TROUGH HAS JUST ABOUT CLEARED THE EAST PART OF THE CWA
AS OF 10Z...WITH MOST OF THE SNOW ENDED AND CLOUDS DIMINISHING.  THE
PROGRESSIVE PATTERN WILL BRING THE NEXT SHORTWAVE TROUGH...CURRENTLY
JUST OFF THE PACIFIC NORTHWEST COAST...ACROSS THE CENTRAL ROCKIES BY
00Z THURSDAY.  MODELS SIMILAR IN DROPPING MOST OF THE ENERGY SOUTH OF
THE CWA ON WEDNESDAY.  THE SURFACE STATIONARY FRONT WILL GENERALLY
EXTEND FROM JUST EAST OF THE LARAMIE RANGE TO NORTHWEST WYOMING
THROUGH TONIGHT.  SURFACE CYCLOGENESIS TAKES PLACES ALONG THE
BOUNDARY IN WYOMING LATE TONIGHT...WITH THE LOW DEVELOPING INTO
SOUTHEAST COLORADO BY 00Z THURSDAY.  UNTIL THE ARRIVAL OF THE
SHORTWAVE TROUGH...A BRIEF SHORTWAVE RIDGE WILL BE OVER THE CWA FOR
A PORTION OF TONIGHT.  WINDS WILL BE THE MAIN ISSUE TODAY AND THIS
EVENING OVER THE WEST PART OF THE CWA.  WINDS HAVE SUBSIDED SOME
IN THAT AREAS SINCE THE EVENING.  HOWEVER...WINDS AT 700 MB WILL
REMAIN AROUND 50 KNOTS AND THE KCAG TO KCPR HEIGHT DIFFERENCE OFF
THE 00Z NAM INDICATE FAVORABLE VALUES TODAY AND INTO THE EVENING.
WILL ISSUE A HIGH WIND WARNING FOR THE LARAMIE RANGE TODAY EVEN
THOUGH IT WILL BE A MARGINAL EVENT AND WILL EMPHASIZE THE BLOWING
SNOW THROUGH EARLY TONIGHT.  WILL ALSO ISSUE A BLOWING SNOW ADVISORY
FOR THE SNOWY RANGE FOR THAT SAME TIME PERIOD.  MUCH OF THE CWA WILL
BE DRY THROUGH TONIGHT WITH ONLY OROGRAPHIC FLOW BRINGING SOME LIGHT
SNOW TO THE HIGHER ELEVATIONS OF THE SNOWY RANGE.  AS THE SHORTWAVE
TROUGH APPROACHES AND MOVES INTO THE CENTRAL ROCKIES ON WEDNESDAY
THE SNOW CHANCES INCREASE...ESPECIALLY FOR THE WEST PART OF THE
CWA.  WILL INCREASE POPS IN MOST PLACES DUE TO THE INCREASE IN
MOISTURE...SOME SYNOPTIC LIFT AND A FAIRLY UNSTABLE LAPSE RATE.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...WILL LEAN MORE TOWARD
THE ECMWF FOR THE PERIOD AS THE GFS LOOKS A LITTLE FAST WITH
FEATURES... THOUGH OVERALL DIFFERENCES NOT MAJOR.  COOL AND DRY WX
EXPECTED THURSDAY BEHIND DEPARTING UPPER TROF WITH QUICK UPPER RIDGE
PASSING ACROSS THURSDAY NIGHT AHEAD OF NEXT UPPER TROF.  PROGRESSIVE
PATTERN WILL PROVIDE SEASONABLE TEMPERATURES THROUGH THE WEEKEND
WITH A COUPLE OF UPPER TROFS BRINGING SOME SNOW SHOWERS MAINLY TO
THE MOUNTAINS.  STRONGER UPPER TROUGH WILL BRING NEXT SIG COLD FRONT
ACROSS THE CWA ABOUT MONDAY BUT AGAIN BEST CHC FOR SNOW SHOWERS
CONFINED TO THE MTNS AS ENERGY LOOKS TO SPLIT WITH THIS TROF...THE
BULK OF IT PASSING WELL TO THE SOUTH.

&&

.AVIATION...STRONG WEST OR NORTHWEST WINDS WILL AFFECT THE WYOMING
PART OF THE CWA THROUGH THIS EVENING.  TURBULENT CONDITIONS WILL
PERSIST WITH PILOT REPORTS EARLIER TONIGHT INDICATING MOUNTAIN WAVEW
ACTION EVEN AT 35000 FEET MSL.  CLOUDS WILL INCREASE OVER THE CWA
LATE TONIGHT AND WEDNESDAY WITH MVFR CEILINGS AND VISIBILITIES OVER
AT LEAST THE SOUTH PART OF THE CWA WEDNESDAY AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FOR THE LARAMIE RANGE THROUGH EARLY TONIGHT.
     ZONES 64..66.
     BLOWING SNOW ADVISORY FOR THE SNOWY RANGE THROUGH EARLY
     TONIGHT.  ZONE 63.
NE...NONE.

&&

SHORT TERM/AVIATION...MSW
LONG TERM....RE
Hazardous weather outlook, Jan 28, 11:43 PM MST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1143 PM MST MON JAN 28 2008

NEZ001>003-019>021-054-055-WYZ067>070-300515-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1143 PM MST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SOME SNOW SHOWERS ALONG WITH NORTH WINDS GUSTING TO 40 MPH WILL
CONTINUE FOR THE REST OF TONIGHT.  LESS THAN AN INCH OF SNOW IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-300515-
CONVERSE-NIOBRARA-
1143 PM MST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-064-066-300515-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
1143 PM MST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT UNTIL 5 AM. AN
ADDITIONAL INCH OR SO OF SNOW WILL BE POSSIBLE DURING THAT TIME
ACROSS THE HIGHER ELEVATIONS OF CARBON AND ALBANY COUNTIES. WIND
GUSTS TO 40 MPH WILL MAKE WIND CHILL READING FALL TO NEGATIVE 25
DEGREES IN MANY LOCATIONS. THE WINDS WILL CAUSE WIDESPREAD BLOWING
AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHWEST WINDS WILL PICK UP AGAIN TUESDAY...CREATING AREAS OF
BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061-062-065-300515-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
1143 PM MST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE
OVERNIGHT CREATED LOCALIZED REDUCTION IN VISIBILITY...ESPECIALLY
IN THE VICINITY OF ELK MOUNTAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHWEST WINDS WILL PICK UP AGAIN TUESDAY...CREATING AREAS OF
BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jan 28, 11:05 PM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 PM MST MON JAN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/28/2008  M61 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            PEAK GUST IN EXCESS OF 60 MPH BETWEEN 645 PM AND 700 PM.

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 4:26 AM MSTBlowing Snow AdvisoryCYS5 hr
Jan 29, 8:48 AM MSTBlowing Snow AdvisoryCYS13 hr
Jan 29, 8:48 AM MSTBlizzard WarningCYS13 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.